MAUDE Adverse Event Report: SOPHYSA PRESSIO® ICP AND ICT MONITORING KIT, PARENCHYMAL WITH BOLT; ICP AND ICT MONITORING CATHETER

SOPHYSA PRESSIO® ICP AND ICT MONITORING KIT, PARENCHYMAL WITH BOLT; ICP AND ICT MONITORING CATHETER
Model Number PSO-PBT
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
Defective fiber, interference when plugged into mains.Signal artifact/noise.No clinical signs, symptoms or conditions.Device explantation.No clinical situation identified.
 
Event or Problem Description
 
Additional Manufacturer Narrative
An integration defect is at the origin of the problem.Regarding traceability, everything is compliant.

Brand Name
PRESSIO® ICP AND ICT MONITORING KIT, PARENCHYMAL WITH BOLT
Common Device Name
ICP AND ICT MONITORING CATHETER
Manufacturer (Section D)
SOPHYSA
5 rue guy moquet
orsay, 91400
FR  91400
Manufacturer (Section G)
SOPHYSA
rue sophie germain
technopole temis
besancon, 25000
FR   25000
Manufacturer Contact
julie lopez
5 rue guy moquet
orsay, 91400
FR   91400
MDR Report Key22019164
Report Number3001587388-2025-25031
Device Sequence Number9484827
Product Code GWM
UDI-Device Identifier03760124131758
UDI-Public(01)03760124131758(11)250219(17)291201
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K162108
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPSO-PBT
Device Catalogue NumberPSO-PBT
Device Lot Number01/12/2029
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2025
Supplement Date Received by Manufacturer06/02/2025
Initial Report FDA Received Date05/14/2025
Supplement Report FDA Received Date07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age46 YR
Patient SexMale